# SDR CA980922006

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493504R
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING A MAGNETO CHECK FOUND THE LEFT HAND MAGNETO DEAD. THE MAGNETO WAS REPLACED. THE CAUSE OF THE FAULT WAS NOT DETERMINED.
